RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 273–275 (Mi dan39139)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the global dimension of the sheaf of germs of holomorphic functions

V. D. Golovin

Kharkov State University

Full text: PDF file (403 kB)

Bibliographic databases:
UDC: 513.838
Presented: В. С. Владимиров
Received: 06.01.1975

Citation: V. D. Golovin, “On the global dimension of the sheaf of germs of holomorphic functions”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 273–275

Citation in format AMSBIB
\Bibitem{Gol75}
\by V.~D.~Golovin
\paper On the global dimension of the sheaf of germs of holomorphic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 273--275
\mathnet{http://mi.mathnet.ru/dan39139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382709}
\zmath{https://zbmath.org/?q=an:0321.32018}


Linking options:
  • http://mi.mathnet.ru/eng/dan39139
  • http://mi.mathnet.ru/eng/dan/v223/i2/p273

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Golovin, “On the homology theory of analytic sheaves”, Math. USSR-Izv., 16:2 (1981), 239–260  mathnet  crossref  mathscinet  zmath  isi
    2. V. D. Golovin, “Homology theory and duality theorems”, Russian Math. Surveys, 36:1 (1981), 61–74  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:27
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020